# SDR 2008UALA00779

- Difficulty date: February 8, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 33,424 hours, 9,477 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SEAT EMERGENCY LIGHTS AT SEATS 3HJ, 24HJ AND 35HJ ARE INOP.  REMOVED AND REPLACED LIGHTS.
